×

Found 1,223 Documents (Results 1–100)

100
MathJax

Controlling the heating of a rod using the current and preceding time feedback. (English. Russian original) Zbl 07524702

Autom. Remote Control 83, No. 1, 106-122 (2022); translation from Avtom. Telemekh. 2022, No. 1, 130-149 (2022).
MSC:  93B52 93B50
PDF BibTeX XML Cite
Full Text: DOI

Normalization of regressor excitation in the dynamic extension and mixing procedure. (English. Russian original) Zbl 07524696

Autom. Remote Control 83, No. 1, 17-31 (2022); translation from Avtom. Telemekh. 2022, No. 1, 22-39 (2022).
MSC:  93B30 93C05
PDF BibTeX XML Cite
Full Text: DOI

Iterated function systems – a topological approach. Attractors. (English) Zbl 07458406

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 67-74 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Numerical optimal measurement algorithm under distortions caused by inertia, resonances, and sensor degradation. (English. Russian original) Zbl 1460.93042

Autom. Remote Control 82, No. 1, 41-50 (2021); translation from Avtom. Telemekh. 2021, No. 1, 55-67 (2021).
MSC:  93C05 49M99
PDF BibTeX XML Cite
Full Text: DOI

Mini-batch adaptive random search method for the parametric identification of dynamic systems. (English. Russian original) Zbl 1457.93078

Autom. Remote Control 81, No. 11, 2026-2045 (2020); translation from Avtom. Telemekh. 2020, No. 11, 112-135 (2020).
MSC:  93E12 93C10
PDF BibTeX XML Cite
Full Text: DOI

Feedback control of the plate heating process with optimization of the locations of sources and control. (English. Russian original) Zbl 1455.93034

Autom. Remote Control 81, No. 4, 670-685 (2020); translation from Avtom. Telemekh. 2020, No. 4, 120-139 (2020).
MSC:  93B30 93B52 93C20
PDF BibTeX XML Cite
Full Text: DOI

Class of stable connectivity of source-sink diffeomorphism on two-dimensional sphere. (English. Russian original) Zbl 1451.37067

J. Math. Sci., New York 250, No. 1, 94-108 (2020); translation from Probl. Mat. Anal. 104, 85-98 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software